RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2006, Volume 18, Issue 3, Pages 3–38 (Mi aa72)  

This article is cited in 5 scientific papers (total in 5 papers)

On the occasion of the 100th anniversary of G. M. Golusin's birth

Gennadii Mikhailovich Goluzin and geometric function theory

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: G. M. Goluzin crucially influenced the development and extension of geometric function theory. His results received world-wide recognition, and his monograph “Geometric theory of functions of a complex variable” has been a reference book for several generations of analysts.
This paper is a survey of Goluzin's scientific work on the occasion of the 100th anniversary of his birth.

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2007, 18:3, 347–372

Bibliographic databases:

MSC: 30-02, 30C55
Received: 30.03.2006

Citation: G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, Algebra i Analiz, 18:3 (2006), 3–38; St. Petersburg Math. J., 18:3 (2007), 347–372

Citation in format AMSBIB
\Bibitem{Kuz06}
\by G.~V.~Kuz'mina
\paper Gennadii Mikhailovich Goluzin and geometric function theory
\jour Algebra i Analiz
\yr 2006
\vol 18
\issue 3
\pages 3--38
\mathnet{http://mi.mathnet.ru/aa72}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2255849}
\zmath{https://zbmath.org/?q=an:1137.01022}
\elib{http://elibrary.ru/item.asp?id=12894790}
\transl
\jour St. Petersburg Math. J.
\yr 2007
\vol 18
\issue 3
\pages 347--372
\crossref{https://doi.org/10.1090/S1061-0022-07-00954-5}


Linking options:
  • http://mi.mathnet.ru/eng/aa72
  • http://mi.mathnet.ru/eng/aa/v18/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Kuz'mina, “On the occasion of the 100th anniversary of G. M. Goluzin's birthday”, J. Math. Sci. (N. Y.), 143:3 (2007), 3011–3016  mathnet  crossref  mathscinet  zmath  elib
    2. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Method of interior variations and existence of $S$-compact sets”, Proc. Steklov Inst. Math., 279 (2012), 25–51  mathnet  crossref  mathscinet  isi
    5. Buslaev V.I., Suetin S.P., “On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions”, J. Approx. Theory, 206:SI (2016), 48–67  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:574
    Full text:181
    References:35
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019